# SDR CALA2022011000069

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N75428
- Make and model: Boeing 737900
- Aircraft serial: 31633
- Aircraft time: 41,921 hours, 14,606 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: 071701100
- Part serial: 158912
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT ENTRY EMERGENCY EXIT LIGHTS FAIL CAPACITY CHECK EXT AFT ER APPROX 10 MIN B737-33-3-0232 REMOVED AND REPLACED ENERGENCY BATTERY PACK M1673 PN AD-D717-01- 100 SN 158912 IAW AMM 33-51-06-960-805 SYSTEM CHECKS GOOD IAW AM M 33-51-06-960-805 PARA E STEP 6. DATA WAS TRANS FROM PAPER DOC AERSALE WO 21037 OPS 21037 ACCP BY V931118 INSP AQC009 ON 03JAN.
